# SDR MALA040539

- Difficulty date: August 24, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N523XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2348
- Aircraft time: 11,188 hours, 10,872 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4068300904
- Part serial: 96080249
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THRU 12,000 FT A/P KICKED OFF WITH ELEVATOR TRIM FAULT AND WINDSHEAR INOPERATIVE LIGHT CA SIDE FD ALSO FAILED.  PFD AND ND ALSO FLICKERED AND CAME BACK WITH AN ALT FLG.  AIR RETURN TO DTW.  MAINTENANCE REMOVED AND REPLACED DFGC, OP CHECKS GOOD.  P/N ON/OFF 4068300-904, S/N ON 98040314, S/N OFF 96080249, ALL CHECKS GOOD IAW RJ MM.
